Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 17, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Feb 28, 2009, 4:06 AM CST for Lamar County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2009, 4:06 AM CST (10:06 UTC)
- Expired
- Feb 28, 2009, 7:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 20 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 281006
FFWBMX
ALC075-281300-
/O.NEW.KBMX.FF.W.0017.090228T1006Z-090228T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 AM CST SAT FEB 28 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VERNON...SULLIGENT...MILLPORT...
* UNTIL 700 AM CST
* AT 403 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMAR
COUNTY AIRPORT...DETROIT...CREWS...BLOOMING GROVE...BEDFORD AND
BEAVERTON
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3405 8822 3406 8820 3406 8799 3403 8798
3402 8795 3353 8795 3353 8818 3355 8828
3362 8828
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 28, 3:14 AM CST, 52 minutes earlier.
Area forecast discussion, Feb 28, 3:14 AM CST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 314 AM CST SAT FEB 28 2009 .SHORT TERM...TODAY THROUGH SUNDAY. CURRENT BOUNDARY CURRENTLY ALONG AND NORTH OF THE I-20 CORRIDOR. THIS BOUNDARY WILL CONTINUE TO SLOWLY EDGE NORTH...ALLOWING MUCH MORE OF THE CWA TO GET INTO THE WARM SECTOR OUT OF THE COLD FRONT. ISOLATED ACTIVITY WILL CONTINUE TO DEVELOP IN THE WARM SECTOR. WHAT DOES DEVELOP WILL LIKELY BE SURFACE BASED AND HAVE THE CAPABILITY OF ROTATING AND PRODUCING ANY TYPE OF SEVERE WEATHER. THE MAIN THREAT WILL BE GENERALLY ALONG AND SOUTH OF A LINE FROM CENTREVILLE TO ALEXANDER CITY. STORMS TO THE NORTH OF THIS LINE WILL LIKELY CONTAIN LARGE HAIL AND DAMAGING WINDS. BEGINNING TO SEE A SURFACE WAVE DEVELOP OUT AHEAD OF THE COLD FRONT. FLASH FLOODING CONTINUES TO BE A CONCERN ACROSS THE FAR NORTHERN THIRD OF THE AREA...AS NUMEROUS FLASH FLOOD WARNINGS HAVE BEEN ISSUED. THIS WAVE WILL EVENTUALLY DEVELOP INTO A SURFACE LOW AND SWING RIGHT UP THE I-20/59 CORRIDOR. THIS WILL SPELL THE BEGINNING OF THE END FOR THE WEATHER ACROSS THE AREA AS THE COLD FRONT WILL BEGIN TO PUSH THROUGH LATE MORNING ACROSS THE NORTH AND MID AFTERNOON ACROSS THE SOUTH. ONCE THIS STORM SYSTEM PUSHES OUT...THE NEXT THREAT WILL BE IN THE FORM OF SNOW. AN UPPER LEVEL DISTURBANCE WILL SLIDE SOUTHEAST INTO CENTRAL ALABAMA. THIS LOW WILL PROVIDE THE DYNAMIC COOLING THAT WILL BE NEEDED FOR SNOWFALL ACROSS CENTRAL ALABAMA. BIG QUESTION ON THIS SYSTEM NOW WILL BE THE EXACT TRACK OF THE UPPER LEVEL DISTURBANCE AND WHERE THE HEAVIEST BAND OF SNOW WILL SET UP. FOR NOW WILL GO WITH THE BAND OF HEAVIEST PRECIPITATION GENERALLY ALONG AND EAST OF THE I-20/59 CORRIDOR FROM MIDNIGHT TO 6 AM SATURDAY NIGHT...SUNDAY MORNING. AT THIS TIME WILL CONTINUE TO HIGHLIGHT IN THE HWO AS ACCUMULATIONS ARE EXPECTED TO LESS THAN 2 INCHES WITH THIS SNOW EVENT. MOST OF THE SNOW WILL BE DONE BY NOON TO 3 PM ACROSS THE SOUTHEASTERN COUNTIES. STAY TUNED FOR FURTHER UPDATES. .LONG TERM...MONDAY THROUGH SATURDAY. BEHIND THIS DYNAMIC SYSTEM THIS WEEKEND...CONDITIONS WILL IMPROVE QUITE A BIT. HIGH PRESSURE WILL BUILD IN AT THE SURFACE ON MONDAY...WHILE THE UPPER LEVELS REMAIN IN A TROUGH. THIS WILL KEEP THE AREA BELOW NORMAL THROUGH MONDAY. BY TUESDAY...AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD AND SLIDE INTO CENTRAL ALABAMA BY WEDNESDAY. THIS WILL ALLOW TEMPERATURES TO WARM BACK TO SEASONABLE CONDITIONS BY THE END OF THE WEEK. NEXT CHANCE AT RAIN WILL BE ON SATURDAY. && .AVIATION...06Z TAF DISCUSSION. EXPECT FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES TONIGHT AT SOME POINT OR ANOTHER. HANDLED THE TIMING WITH A TEMPO GROUP AS THE HEAVIEST THUNDERSTORMS ARE EXPECTED TO OCCUR WITHIN THE NEXT 4 TO 5 HOURS. RAIN WILL ACTUALLY LIFT NORTHWARD...WITH ONLY ISOLATED SHOWERS FOR TOI AND MGM. THE LINE OF STRONGER STORMS AND RAIN WILL REMAIN GENERALLY ACROSS THE NORTHERN TAFS. CEILINGS WILL LOWER THROUGH THE OVERNIGHT HOURS AND WILL BE AROUND 500 TO 700 FEET BY 9Z AND STAY UNTIL THE FRONT PASSES. LOOK FOR THE RAIN TO END SOON AFTER 18Z FOR THE NORTH AND 21 TO 23Z FOR THE SOUTH. CEILINGS WILL STAY AROUND 1500 FEET THROUGH THE END OF THE PERIOD. VISIBILITIES WILL GENERALLY DECREASE WITH ANY OF THE THUNDERSTORMS THAT ACTUALLY MOVE THROUGH A TAF SITE. WINDS WILL STAY UP FOR MOST OF THE NIGHT. EXPECT A WIND SHIFT TO OCCUR DURING THE DAY TOMORROW AS A SURFACE LOW PRESSURE SYSTEM BEGINS TO APPROACH THE AREA. WINDS WILL ALSO BEGIN TO PICK UP AND BECOME GUSTY. NO SNOW YET IN THE FORECAST. IT IS STILL MORE THAN 24 HOURS AWAY. WILL PROBABLY BEGIN TO INCLUDE IN THE 12Z FORECAST. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 57 36 43 23 48 / 90 40 50 0 0 ANNISTON 61 37 43 27 50 / 90 30 60 0 0 BIRMINGHAM 59 34 43 25 50 / 90 50 60 0 0 TUSCALOOSA 59 34 45 29 52 / 90 60 30 0 0 CALERA 61 36 43 29 52 / 90 50 60 0 0 AUBURN 67 38 43 24 49 / 90 30 60 0 0 MONTGOMERY 66 36 45 26 52 / 90 30 60 0 0 TROY 72 37 45 28 53 / 90 30 50 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION-LAMAR- FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE- PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE. && 16
Hazardous weather outlook, Feb 27, 5:15 PM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 515 PM CST FRI FEB 27 2009 ALZ011>015-017>050-281230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 515 PM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. WIDESPREAD HEAVY RAIN RESULTING IN FLASH FLOODING...SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING STRAIGHT LINE WINDS...AND HAIL TO THE SIZE OF GOLFBALLS...IS LIKELY THROUGH TONIGHT ACROSS ALL OF CENTRAL ALABAMA. ALTHOUGH WIDESPREAD RAIN WILL OCCUR AREA WIDE...THROUGH MIDNIGHT THE GREATEST THREAT OF STRAIGHT LINE WIND DAMAGE...HAIL... AND ISOLATED TORNADOES...WILL OCCUR ON THE LEADING EDGE OF THE RAIN...GENERALLY SOUTH OF INTERSTATE 20. BY MIDNIGHT...THE SEVERE STORM POTENTIAL IS EXPECTED TO SHIFT NORTHWARD TO WITHIN 50 MILES EITHER SIDE OF INTERSTATE 20...AND CONTINUE THROUGH DAYBREAK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY... LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT ON THE POSITION OF A COLD FRONT MOVING THROUGH THE REGION. ON SATURDAY...THE SLOW MOVEMENT OF THE COLD FRONT AND THE LIKELIHOOD THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL RESULT IN THE POTENTIAL FOR FLOODING. BREEZY CONDITIONS ARE LIKELY WITH SOUTH WINDS AHEAD OF THE COLD ON SATURDAY AND STRONG NORTH WINDS BEHIND THE COLD FRONT SATURDAY AFTERNOON THROUGH SUNDAY. A FEW WIND GUSTS OF 25 MPH ARE POSSIBLE. A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF MEASURABLE SNOW THROUGH NOON ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THROUGH SATURDAY AT NOON. STEFKOVICH
In the hours before
Special weather statement, Feb 27, 10:13 PM CST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1013 PM CST FRI FEB 27 2009 ALZ012-013-022-023-280500- FAYETTE-LAMAR-PICKENS-TUSCALOOSA- 1013 PM CST FRI FEB 27 2009 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE...LAMAR...PICKENS AND TUSCALOOSA COUNTIES UNTIL 1100 PM CST... AT 1013 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR MILLPORT...MOVING EAST AT 35 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MILLPORT. NORTH PICKENS AIRPORT. KENNEDY. ASHCRAFT CORNER. BELK. MOORES BRIDGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST SATURDAY MORNING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 10/ARM
Local storm report, Feb 27, 10:43 PM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1043 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG SAMANTHA 33.42N 87.61W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON GORGAS RD.
&&
MBAERLocal storm report, Feb 27, 10:49 PM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 10 S TUSCALOOSA 33.09N 87.54W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
6E OF MAXWELL
&&
MBAERLocal storm report, Feb 27, 10:51 PM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG SAMANTHA 33.42N 87.61W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON GORGAS RD. CORRECTED FOR TIME OF OCCURRENCE.
&&
MBAERLocal storm report, Feb 28, 1:46 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 AM CST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD VERNON 33.76N 88.11W
02/28/2009 LAMAR AL EMERGENCY MNGR
COUNTY EMA REPORTS UP TO 10 ROADS CLOSED ACROSS THE
COUNTY AT THIS TIME.
&&
KLAWSLocal storm report, Feb 28, 4:02 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 AM CST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM FLASH FLOOD VERNON 33.76N 88.11W
02/28/2009 LAMAR AL EMERGENCY MNGR
COUNTY EMA REPORTS 48 ROADS ARE NOW CLOSED COUNTYWIDE
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:02 PM CST | Tornado Warning | BMX | Autauga, Dallas, Greene, Hale, Marengo, Perry | 43 min |
| Feb 27, 6:14 PM CST | Tornado Warning | BMX | Marengo | 31 min |
| Feb 27, 6:19 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Macon, Montgomery, Tallapoosa | 41 min |
| Feb 27, 6:40 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 35 min |
| Feb 27, 6:43 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Perry | 32 min |
| Feb 27, 7:12 PM CST | Tornado Warning | BMX | Dallas, Perry | 48 min |
| Feb 27, 7:14 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 46 min |
| Feb 27, 8:45 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 45 min |
| Feb 28, 12:17 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| Feb 28, 1:18 AM CST | Flash Flood Warning | BMX | Winston | 3 hr |
| Feb 28, 1:23 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion | 3 hr |
| Feb 28, 1:44 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 2:12 AM CST | Flash Flood Warning | BMX | Fayette | 4 hr |
| Feb 28, 3:30 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 45 min |
| Feb 28, 4:10 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Pickens, Sumter and 1 more | 50 min |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 47 hr |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 50 hr |
| Feb 28, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Greene, Hale, Jefferson, Perry and 2 more | 50 min |
| Feb 28, 5:34 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Hale, Perry | 41 min |
| Feb 28, 6:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 49 min |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 7 days |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 6 days |
| Feb 28, 6:26 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 49 min |
| Feb 28, 6:42 AM CST | Tornado Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 48 min |
| Feb 28, 7:25 AM CST | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 50 min |
| Feb 28, 7:53 AM CST | Tornado Warning | BMX | Lee, Macon, Russell | 52 min |
| Feb 28, 7:59 AM CST | Tornado Warning | BMX | Chambers, Lee | 46 min |
| Feb 28, 8:03 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 40 hr |
| Feb 28, 8:48 AM CST | Flash Flood Warning | BMX | Lee | 3 hr |
| Feb 28, 8:49 AM CST | Severe Thunderstorm Warning | BMX | Russell | 26 min |
| Feb 28, 9:05 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Lowndes, Macon, Montgomery | 40 min |
| Feb 28, 9:46 AM CST | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Feb 28, 9:57 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 3 hr |
| Feb 28, 10:01 AM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 15 min |
| Feb 28, 3:16 PM CST | Winter Storm Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Feb 28, 3:16 PM CST | Winter Weather Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Chilton and 22 more | 26 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.